[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IP] Question about anti-depressants



Hello, Merry Christmas to all and to all a good bg.
I have a question about anti-depressants, particularly Lexapro.  I just
got put on it, as of yesterday, and got so very tired afterwards, I
could not keep my eyes open, yet I could not sleep.  Very weird feeling.
Does anyone know if this is "normal"?  It was like I was a walking
zombie, yawning constantly, yet no sleep possible.  PA said if this
happened, to take at night, but then I am a bit worried about my sugars
going low and me not being able to feel it or something.  (My dog woke
me up last night thank goodness, I was 41, but if he is outside, no help
to me.)
Also, does it screw up bg's?
Thank you, HH to all.
Lori

  _____  

I am using the free version of SPAMfighter for private users.
It has removed 19544 spam emails to date.
Paying users do not have this message in their emails.
Try SPAMfighter <http://www.spamfighter.com/Product_Info.asp?>  for free
now!
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org